I had a baby 4 weeks ago, I started using

Patient : I had a baby 4 weeks ago, I started using the contraceptive patch 2 weeks ago, and this week I have noticed that my bleed after birth has become heavier and bright red whereas before it was alot lighter and a more browny colour. Is that normal. Thanks
Doctor :   This question is currently in queue and will be answered shortly by one of our doctors. In the meantime you may browse our library of answered questions by clicking here.

Related Q&A

Q: My son is 16 years old, and is visiting a very hot city in China, Wuhan. (He lives in Cincinnati Ohio) In the past, ...

Q: I am having a surgical procedure requiring general anesthesia. Two weeks prior to the surgery I drank heavily to the ...

Q: Hello, I have a question about potentially becoming infected by blood borne diseases by coming into contact with drie...

Q: For 3 months I have a had a pain off and on to my right just above navel. I have had bouts of ibs in the past. When i...

Q: I ate out today around 12 hours back. 2 hours back I started to have this crampy sort of pain in my left side of sto...

 
DOCTOR ADVISORY BOARD
218

Dr. James Obaji M.D.

  • 247 Reviews
  • Family Physician
173

Dr. Suneel Sharman M.D.

  • 190 Reviews
  • Family Physician
138

Dr. Pat Golden M.D.

  • 169 Reviews
  • Cardiologist
98

Dr. Kunaal Jindal M.D.

  • 112 Reviews
  • Plastic Surgeon
CNN
BBC
MSNBC
CBS
abcNews
FoxNews